Tohoku Mathematical Journal

Compact set in uniform space and functions spaces

Hisaharu Umegaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 2, Number 3 (1951), 292-298.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245591

Digital Object Identifier
doi:10.2748/tmj/1178245591

Mathematical Reviews number (MathSciNet)
MR0046032

Zentralblatt MATH identifier
0044.37902

Subjects
Primary: 56.0X

Citation

Umegaki, Hisaharu. Compact set in uniform space and functions spaces. Tohoku Math. J. (2) 2 (1951), no. 3, 292--298. doi:10.2748/tmj/1178245591. https://projecteuclid.org/euclid.tmj/1178245591


Export citation

References

  • [1] D. H. Hyers, Pseudo-normed linear spaces and abelian groups, Duke Math. J. (1939).
  • [2] P. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1940)
  • [3] N. Bourbaki, Topologie generate, Actualites Sci. Indus, 858 (1940)
  • [4] R. F. Arens, A topology for space of transformations, Ann. of Math. 47. (1946
  • [5] S. Myers, Equi-continuous set of mappings, Ann. of Math. 47 (1946)
  • [6] R. Godement, Analyse harmonique dans' les groupes centraux. C. R. 225 (1947)